This document showcases the run of show for our Jewish Camp Hack-a-thon - a two week intensive that ran for four hours each day.

	Timing	Start	End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
							Note: We didn't share our	
							actual links in this	
							column, but we love this	
							column and you should	
		12:00	12:02	Teri	Music playing		use it!	
					Introduction:			
					What's FJC			
					Who are we?			
Date: Monday,					What are our goals?			
July 13th	15	12:00	12:15	Teri	Logistics (naming, slack, breaks)	Slide deck		
				Teri (throw to Shore to give				
				announcement about				
Rosh Tech:				interview and move us	Opening Session/Ritual- Getting Curious			
Amy	10	12:15	12:25	forward)	about each other			
Use of					Discussion + Template Personal Journal			
Hackathon	5	12:25	12:30	Stephen	(give end goals as the context)			
								Start in full group and then
								move to breakouts of 2
	10	12:30	12:40	Stephen	Peeling the Onion in Interviews			people
	5	12:40	12:45	Stephen	Forced Connections - Relay exercise			Breakouts of 3 people
						Shore will Share & Play		
	20	12:45	1:05	Stephen intro - Shore	Scanning Interview with Carine	the Video		Speaker view for interview
	10	1:05	1:15		Break			
	20	1:20	1:35	Stephen	Where Ideas Come From Lecturette	Slide Deck		
					Internet Hunt - slides at end of Where			Breakouts of 4 people (fjc
	30		2:15	Shore	Ideas Come from			staff included)
	15	2:15	2:30		Break			
								Individual and then 3
								Breakout groups (no fjc
	60	2:30	3:30	Shore	Dream Vacation	Slide Deck & Activity		staff)
					Vetting Grid (Happening during the			
				Stephen	Dream Vacation)	Template		
					Debrief the day (WHY are they learning			
	15	3:30	3:35	S&S	these skills?)			
		ĺ			Closing Ritual Insights, Questions, and			
		1			Implications;			
	10		3:45	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		1:1 breakout rooms (x2)
	15	3:45	4:00		Music to play everyone out			
Overall	240							
Date:	5	12:00	12:05	Stephen	Recap from Previous Day's Reflections			
Rosh Tech:	1	Í			Opening Session/RitualCollaboration,			
Amy	10	12:05	12:15	Amy	Lean Start Up, & Assumptions			

	Timing	Start	End					
Details		Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
	,	`			•			Random Teams of 4 or 5 -
								individuals need to be
								able to DM Shore> this
								will have to be done on
	45	12:15	1:00	Shore	Collaborative Problem-Solving			slack
	10	1:00	1:10		Break			
	15	1:10	1:25	Stephen	Lean Start Up Lecturette	Slide Deck		
								Share Mural in the chat
								Presentation Whole group
								together for 1:25 Presentation and
								_
								Overview of Mural (15 min)
								1:40 Breakouts: rooms of
								4 for 15 minutes Create
								Venture - swap at any
								time - we go in to tell them
								1:55 Brand one (10)
								2:05 Brand two swap (10)
								2:15 Cash Back into same
								group (10) - Shore &
								Stephen get put from
								room to room (make them
								cohosts)
								2:25 Bring everyone back
								(while they are explaining
								we make groups as
								described below)
								2:30 Change of
								management Move one
								person from each group to
								another group (1>2, 2
								>3) for 15 minutes
								2:45 Everyone returns to
								big group big group
								debrief 10 min
	90	1:25	2:55	Stephen	Lean Start Up Game	Slide Deck/Activity		2:55 End
	15	2:55	3:10	5.55	Break			†
	-		0.10					

	Timing	Start	End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
								Random Teams of 4;
								After participants are
								broken into teams, team
								members will be
								designated GameMaster
								they will add "GM" to their name and we will pull the
								GMs back into the main
								room for special
								instructions they can
								come back on their own
								"leave room, vs, leave
	20	3:10	3:30	Shore	Collective Learning Game			meeting"
	00	0.00	0.50	01		D:		
	20	3:30	3:50	Shore	Collective Learning Debrief & Lecturette	Discussion & Slide Deck		
					Closing Ritual Insights, Questions, and			
					Implications;			
	10	3:50	4:00	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	240				-			
Date:								
Wednesday,	5	12:00	12:05	Shore	Recap from Previous Day's Reflections			
					Opening Session/RitualIdentifying Your		<u> </u>	
Rosh Tech:					Strengths in Innovation & Embracing			
Teri	10	12:05	12:15	Avi	Failure			

	Timing	Start	End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
Details		12:15	1:45	Stephen	Four Sight Activity & Debrief	Slide Deck & Activity		12:15 full group random groups of 2 teams of 3 and 1 of 4 for 20 minutes 12:35 come back to full group (5 minutes) 12:40 same group (10 minutes) debriefs as a group 12:50 full group (35 minutes) - debrief and lecturette go to google doc to submit preference 1:15 go to groups based on preference ask them to rename with # - 1 Clarifier, 2 Ideator, 3 Developer, 4 Implementor (10 minutes) 1:25 full group (10 minutes) End 1:35
					Four Sight Preferences	Google sheets		
	20	1:45	2:05		Break			

	Timing	Start	End					
Details	(minut		Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
	1	Ì			Í			
								4 teams of 3 people;
								2:05-1 minute intro all
								together
								Breakout groups for 15
								mins
								2:20-Bring back to full
								group for debrief +
								instructions for next
								activity for 15 mins total
								2:35-Breakout groups for
								1 min
								Pull them back to the big
								group very briefly (1 min)
								Send back into groups
								and then pull them back to
								full group 3 more times
								2:45-Then they stay in full
								group for 15 minsdebrief
								and instructions for next
								activity;
								3:00-Split into 2 groups for
								10 minutes, Stephen in
								one and me in the other
								(Stephen and I each with
								a JamBoard as well that
								we will make)
								3:10-Back to full group for
								5 min debrief
	75	2:05	3:15	Shore	Psychological Safety Games & Debriefs			3:15-End
	10	3:15	3:25		Break			
	10	3:25	3:35	Shore	Psychological Safety Lecturette	Slide Deck		
					Closing Bitual Insights Overtions			announcements:
					Closing Ritual Insights, Questions, and			ACH form,
	10	2.25	2.45	FIG T	Implications;	Manti ta alaas		piece of paper for
	10 230	3:35	3:45	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		tomorrow,
	230							
Date:					Opening Session/RitualOrigin of Ideas,			
Thursday,					Setting a Team Up for Success, &			open with music and
July 16th	12	12:00	12:12	Julie	Pitching and Pivoting			menti, then activity
Rosh Tech:	3	12:12	12:15	Stephen/Shore	Recap from Previous Day's Reflections			
								People walk away from
	25	12:15	12:40	Shore	Kickstarter Scavenger Hunt & Debrief			screen for individual time

	Timing	Start	End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
								Make a breakout room
								with Stephen & Ramie
								when he arrives so they
								can prep
								Make an announcement
					Origina of Communa Communitation			to participants about how
	20	10.40	4.00	Ctb	Origins of Summer Camp Interview -	C		to view the interview on
	20 10	12:40 1:00	1:00 1:10	Stephen	Ramie Break	Speaker view for interview		speaker view
	10	1.00	1.10		Dieak			
					Where the Hack-a-Thon idea came from			
					(variables of Staff Retention Challenges-			
					use info from their applications, SSI data,			
takes over from	10	1:10	1:20	Shore	etc.) & INTRINSIC MOTIVATION	Slide Deck & Discussion		
					1	Activity (possibly +Slide		
	5	1:20	1:25	Shore	Announce Teams	Deck)		
						,		
								ACTUAL TEAMS
								ACTUAL TEAMS
								(instead of random
								teams) AND EVERYONE CHANGE THEIR NAME
								TO INCLUDE THEIR
								TEAM NUMBER
								At this time, each team
								At this time, each team
								needs to have their
								Recorder (decided
								during the Team Charter
								exercise) create a
								Google Drive Folder that
								they share among team
								members and with
	00	1.05	0.05	Ob and	Toom Charter	T		Stephen, Shore,
	20	1:25	2:05	Shore	Team Charter Intro Work on Idea: Brainstorm & Prep	Template & Activity		Teri/other FJC people
	25	2:05	2:45	Stephen	Pitch Tools you can use	Activity & Prompts		Teams
	20	2.00	∠. ↑ ∪	оцернен	Pitch	Activity & Frompts		Todillo
					Team 1 5 min and 5 min question,			1
					feedback and building			all teams pitch to the big
	30	2:45	3:15	Stephen	repeat each team			group
	10	3:15	3:25	o to priori	Break			3. 3 mp
	-				Work on Idea Plan- cut and paste Mini			
					Plan Categories in Pitch and mini plan			1
	30	3:25	3:55		doc			Teams
					Closing Ritual Insights, Questions, and			1
					Implications;			1
	5	3:55	4:00	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		

	Timing	Start	End					
Details	(minut		Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
Overall	205							
	-	10.00	10.05	01				
Date: Friday,	5	12:00	12:05	Shore	Recap from Previous Day's Reflections	+		2 min intro
Rosh Tech:					Opening Session/RitualAssumptions,			break out groups of 3
Teri	10	12:05	12:15	Stacy	Customer Discovery, & Goal Setting			2 min to come back
1611	10	12.03	12.13	Stacy	Customer Discovery, & Goar Setting	Slide Deck - Created		2 IIIII to come back
	20	12:15	12:35	shore	Kickstarter Scavenger Hunt	Thursday eve		
	10	12:35	12:45	Shore	Q&A From Participants	maioday eve		
	10	.2.00	12.10	511616	BMC Event Model Canvas (EMC)	Slide Deck & Template in		
	15	12:45	1:00	Stephen	Lecturette	Mural		
					Event Model Canvas Development	a.a.		
	20	1:00	1:20	Stephen	(Assumptions)	In Mural		Teams
	15	1:20	1:35		Break			
Can combine					Customer Discovery Lecturette - talk			
these three					about interview notes and interview	Slide Deck/Discussion		
sections - using	20	1:35	1:55	Stephen	reflection	(incl. Video)		
Can combine				·		, ,		
these three	10	1:55	2:05	Stephen	Interviewing Practice			Random groups of 2
					Exemplary Interviews (Participant			
Then Practice	20	2:05	2:25	Shore?	interview S or S)			
	20	2:25	2:45	Stephen	Customer Discovery Interview Prep			Teams
					Customer Interview Notes			
					Customer Interview Reflection			
					Interview Prep			
	15	2:45	3:00		Break			
	5	3:00	3:05	Shore	Team Building/Goal Setting Lecturette	Slide Deck & Template		
								Teams, split in half - have
								everyone use their
				_				numbers but split them up
	25	3:10	3:30	Shore	Team Goal Setting	<u> </u>		into hald groups
					Closing Ritual (Shabbat/Havdalah			
					related?) Insights, Questions, and			
	40	0.05	0.45	FIG.T	Implications;	Manufi ta ataua		
O II	10 220	3:35	3:45	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	220							
					Opening Session/RitualGap Analysis,			
					Brand-shifting, Anticipating Issues, &			
Date: Monday,					Planning (also check about Resume			
July 20th	10	12:00	12:10	Jonah Wagan	Session options)			
Rosh Tech:	5	12:10	12:15	Shore	Recap from Previous Day's Reflections	+		
	ľ	.2.10	.20	511010	Customer Discovery Analysis - come	†		
	10	12:15	12:25	Stephen	prepared	Template & Activity		Teams
	Ť				Ecosystem Gap Analysis Lecturette and			
	15	12:25	12:40	Stephen	FJC/Brand Prompt			

	Timing	Start	End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
					Ecoystem Gap Analysis - Event Model			
	20	12:40	1:00	Stephen	Canvas - system wide	Template		Teams
	10	1:20	1:30		Break			
	20	1:30	1:50	Stephen	Event Model canvas - refine			
	30	1:50	2:20	Shore	Pre-mortem Planning			Teams
	10	2:20	2:35	Shore	Pre-mortem Lecturette	Slide Deck		
	10	2:35	2:45		Break			
	15	2:45	3:00	Stephen	Pitch & Mini Biusiness Plan Lecturette	Slide Deck & Template		
					Mini-Plan for Foundation of Pitch &			
	30	3:00	3:25	Stephen	Planning Time	Template & Activity		
	15	3:00	3:15	Stephen	Vetting Tool testing elements			
	20	3:25	3:45	Stephen	More work on cavas', plan and vetting			
	10	3:45	3:55	Stephen	Team updates - next steps			
	10	3:55	4:00	FJC Team	Closing Ritual Insights, Questions, and Implications; ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	240	0.00	1.00	100 10411	, a a regional and a region and	menta to diece		
Overall								
Date:					Opening Session/RitualWhat If &			
Tuesday, July				Group Volunteer or FJC	Stretching; Value Propositions,			
21st	10	12:00	12:10	Team	Adaptability, & Planning			
Rosh Tech:	15	12:10	12:25	Shore	SSI overview			
	15	12:25	12:40	Stephen	Be the Customer			
						Slide Deck + Revisit		
	5	12:40	12:45	Shore	Adaptability & Goal Evaluation Lecturette	Template		
	10	12:45	12:55	Shore	Goal Evaluation & Re-setting	·		Teams
	10	12:55	1:05		Break			
					Process SSI, Be tthe Customer, and			
	25	1:05	1:30		Customer Discovery Interviews			
	60	1:30	2:30	Stephen	Camp Experts go into groups			
	30	2:30	3:00	'	Planning Time (EMC)			Teams
	10	3:00	3:10		Break			
					Elements of Powerful & Concise			
	10	3:10	3:20	Stephen	Storytelling	Slide Deck		
				·	CONTINUE Planning Time (EMC) +			
	30	3:20	3:50	Stephen	Brand Shifting Exercise			
	10	3:50	4:00	FJC Team	Closing Ritual Insights, Questions, and Implications; ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	240							
Date:								
Wednesday,	15	12:00	12:15	Group Volunteer or FJC	Opening Session/RitualCustomer			
July 22nd	15	12:00	12:15	Team	Journey, Pitching, &MORE PLANNING!			

	Timing		End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
								Breakout into teams after
								introducing the tool and
								then bring them back at
Rosh Tech: Te	20	12:15	12:35	Stephen	Vetting Tool	Show Tool with Criteria		the end to regroup
		-		'	Elevate their ideas! (vetting, considering			<u> </u>
	30	12:35	1:05		data and feedback, etc.)			Breakout into teams
	10	1:05	1:15		Break			
								Break into 4 groups with
								one person from every
								team (except one group
								will have 2)
								Each person in a group
								shares their idea for 5
								minutes and gets
								feedback on their idea for
						Chat them the 6		5 minutes
					Round Robin Idea Sharing (not pitching)	prompts for giving		Bring them back into the
	30	1:15	1:45		+ Feedback	feedback		full group at the end
	00	4.45	0.45		Aggregate feedback and pivot ideas			Donalis da da ana
	30 20	1:45 2:15	2:15 2:35		accordingly Team updates			Breakout into teams Sharing in full group
	20	2:15	2:35		Break (including a Menti about			Sharing in full group
	10	2:35	2:45		Headline at end of break)			
	10	2.55	2.40		Elements of Powerful & Concise			
	15	2:45	3:00	Stephen	Storytelling	Slide Deck		
	45	3:00	3:45	Ctophich	Work on Presentation	Clido Book		Breakout into teams
	5	3:45	3:50		Check-in with Teams ~ Presentations			Distance at mile teams
					Closing Ritual Insights, Questions, and			
					Implications;			
	10	3:50	4:00	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	240							
_								
Date:				Group Volunteer or FJC	Opening Session/RitualRefining the			
Thursday,	15	12:00	12:15	Team	Pitch & Dress Rehearsal			
Rosh Tech:	10	12:15	12:25		Team prep			in teams
	45	10.05	4.40	0, 1, 0, 0,	Present to everyone - Shore, Teri and			
	45 25	12:25	1:10 1:35	Stephen & Shore	Stephen Panel with Feedback			Tooms
-								reams
<u> </u>								Teams
-				1				i cailio
 	10	2.00	∠.≒∪	1	Diean			
	45	2.45	3:30	Stephen & Shore	Full Group Dress Rehearsal + Feedback			
				Stophich & Chore				Teams
	25 10 30 20 10 45 20	1:10 1:35 1:45 2:15 2:35 2:45 3:30	1:35 1:45 2:15 2:35 2:45 3:30 3:50	Stephen & Shore	Back into groups - refine Break Mini Plan finalize Refine Pitch Break Full Group Dress Rehearsal + Feedback Team Work Time			Teams Teams Teams

	Timing		End					
Details	(minut	Time(east	Time	Facilitator	Activity	Visual on screen	Document link	Tech Notes
					Closing Ritual Insights, Questions, and			
					Implications;			
	10	3:50	4:00	FJC Team	ANNOUNCEMENTS/Coming attractions	Menti to close		
Overall	240							
Date: Friday,				Group Volunteer or FJC		word cloud 3 words of		
July 24th	5	12:00	12:05	Team	Opening Session/Ritual	how you feel today		enable waiting room
Rosh Tech:	20	12:05	12:25		Final Practice Pitch			Teams
	5	12:25	12:30		Break			
								music as they come in,
	_	10.20	10.05		Audiana filtara in			message in chat and say
	5	12:30	12:35		Audience filters in			we will start soon
								put program link in the chat, not about ideas
								being half baked & having
	5	12:35	12:40	Teri	Intro to program general, intro Jeremy			many elements
	5	12:40	12:45	Jeremy	Opening Remarks			inany elemente
					Teri shares form logistics, how to turn off			
	5	12:45	12:50	Teri	video, and throws to Shore to MC			share in the chat the form
								Demo Time is a full
								group activity; Shore
								EmCee (5-7 minute
								pitiches, 5 min questions
								after each); each team
					Intro panelists, Intro program and			has their number (and
	45	12:50	1:35	Panel	content, Presentations/Q&A			name)
								Breakout room by number
								(audience members
								change their names) for
								15 minutes, pull back to full group, and allow
								audience to change the
								number in their names to
								send into a second
					Breakout Session Q&A by Team (Amy	slide to share how to		breakout session for 15
	40	1:35	2:15	Shore MC	makes teams)	change your name		minutes
				2 2	,	J ,		
								Share link for Feedback
	15	2:15	2:30	Teri	Thanks and Wrap Out			Form and play music out
	10	2:30	2:40		Break			
						what did you learn? what		
	l	l	l		In Random Teams: What did you learn?	did you take away from		<u> </u>
	10	2:40	2:50		Where do you go from here?	this?		Teams
						popcorn - everyone picks		
	15	2:50	3:05		Debrief as full group	the next person		
	10	3:05	3:15	Teri	Survey	·		play song

Details	Timing (minut 35	Time(east	End Time 3:50	Facilitator Shore	Activity Resume session	Visual on screen	Document link	Tech Notes
	10	3:50	4:01	Teri	Closing Ritual Insights, Questions, and Implications; ANNOUNCEMENTS/Coming attractions			
Overall	240							